# SDR AALA202507014111

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,017 hours, 29,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3088
- Condition: No Test
- Location: Zone 800
- Part time: 77,012 hours, 29,860 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED THE DAMPING FUNCTION TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
